# SDR VNAA20241013008

- Difficulty date: September 11, 2024
- Submitted: October 13, 2024
- Operation: Air carrier
- Aircraft: N588NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15391
- Aircraft time: 19,517 hours, 17,389 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: MM67035301025
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON UPPER FACE OF FLOOR BEAM LBL9 BTW FS1000 TO FS1080 AT AFT BAGGAGE BAY CARGO COMPARTMENT FLOOR STRUCTURE.   UPPER FACE OF FLOOR BEAM LBL9 BTW FS1000 TO FS1022 AT AFT BAGGAGE BAY CARGO COMPARTMENT FLOOR STRUCTURE WAS EVALUATED WITHOUT ADDITIONAL DAMAGE PER CRJ 900 SRM 51-11-00-001-001-A01.  CORROSION ON UPPER FACE OF FLOOR BEAM LBL9 BTW FS1022 TO FS1080 AT AFT BAGGAGE BAY CARGO COMPARTMENT FLOOR STRUCTURE WAS EVALUATED OUT OF LIMITS PER CRJ900 SRM 53-61-43-101-001-A02 AND REPAIRED PER CRJ900 SRM 53-00-41-201-001-A03.
